Alert archive / Tennessee / High Wind Warnings in 2009

High Wind Warning 3, NWS Morristown, TN

April 13, 20098 counties in Tennessee

NWS Morristown, TN issued this high wind warning at Apr 13, 2009, 5:15 AM EDT for 8 counties in Tennessee. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2009, 5:15 AM EDT (09:15 UTC)
Expired
Apr 13, 2009, 2:58 PM EDT
In force
10 hr
Issued by
NWS Morristown, TN

Counties Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Monroe County, TN, Sevier County, TN, Unicoi County, TN

The radar

The Knoxville radar (KMRX), 41 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 9.3 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2009-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2009-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3129 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMRX 130915
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
515 AM EDT MON APR 13 2009

...STRONG GUSTY WINDS TODAY...

.A LOW PRESSURE SYSTEM OVER THE MISSISSIPPI RIVER VALLEY WILL
MOVE SLOWLY INTO THE OHIO RIVER VALLEY TONIGHT. SOUTHEASTERLY
WINDS EAST OF THIS SYSTEM WILL STRENGTHEN TODAY. STRONG WINDS
WILL BE PERSISTENT ACROSS THE HIGHER ELEVATIONS. WINDS WILL BE
GUSTY IN NATURE ACROSS VALLEY LOCATIONS. 

TNZ018-041-043-045-047-072-074-087-131715-
/O.UPG.KMRX.WI.Y.0009.000000T0000Z-090413T2000Z/
/O.NEW.KMRX.HW.W.0003.090413T0915Z-090413T2000Z/
JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI-
SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-
SOUTHEAST MONROE-
INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK...
ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK
515 AM EDT MON APR 13 2009

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

SOUTHEASTERLY WINDS 35 TO 45 MPH WITH HIGHER GUSTS ACROSS THE
MOUNTAINS AND THEIR IMMEDIATE FOOTHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR
GUSTS OF 58 MPH OR HIGHER CAN BE EXPECTED AT TIMES.  WINDS OF
THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER OUTAGES.
MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH PROFILE
VEHICLES.

&&

$$

TNZ012>017-035>040-042-044-046-067>071-073-081>086-098>101-VAZ001-
002-005-006-008-131715-
/O.EXA.KMRX.WI.Y.0009.000000T0000Z-090413T2000Z/
SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN-
ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE-
WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-
NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-
NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-LEE-WISE-SCOTT-
RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG...
CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN...
NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE...
DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
JASPER...CHATTANOOGA...CLEVELAND...BENTON...JONESVILLE...WISE...
NORTON...GATE CITY...LEBANON...ABINGDON
515 AM EDT MON APR 13 2009 /415 AM CDT MON APR 13 2009/

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT /3 PM CDT/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT /3 PM CDT/ THIS
AFTERNOON. 

PERIODS OF GUSTY SOUTHEAST WINDS 20 AND 30 MPH WITH HIGHER GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

&&

$$

NCZ060-061-TNZ102-131715-
/O.CON.KMRX.WI.Y.0009.000000T0000Z-090413T2000Z/
CHEROKEE-CLAY-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...DUCKTOWN
515 AM EDT MON APR 13 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. 

SOUTHEASTERLY WINDS 20 AND 30 MPH WITH HIGHER GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

&&

$$
2 follow-up statements
000 
WWUS74 KMRX 131553
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
1153 AM EDT MON APR 13 2009

...STRONG GUSTY WINDS TODAY...

.A LOW PRESSURE SYSTEM OVER THE MISSISSIPPI RIVER VALLEY WILL
CONTINUE TO MOVE SLOWLY INTO THE OHIO RIVER VALLEY TONIGHT.
SOUTHEASTERLY WINDS EAST OF THIS SYSTEM WILL STRENGTHEN TODAY.
STRONG WINDS WILL BE PERSISTENT ACROSS THE HIGHER ELEVATIONS. WINDS
WILL BE GUSTY IN NATURE ACROSS VALLEY LOCATIONS.

TNZ018-041-043-045-047-072-074-087-132000-
/O.CON.KMRX.HW.W.0003.000000T0000Z-090413T2000Z/
JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI-
SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-
SOUTHEAST MONROE-
INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK...
ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK
1153 AM EDT MON APR 13 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

SOUTHEASTERLY WINDS 35 TO 45 MPH WITH HIGHER GUSTS ACROSS THE
MOUNTAINS AND THEIR IMMEDIATE FOOTHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR
GUSTS OF 58 MPH OR HIGHER CAN BE EXPECTED AT TIMES.  WINDS OF
THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER OUTAGES.
MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH PROFILE
VEHICLES.

&&

$$

NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>086-
098>102-VAZ001-002-005-006-008-132000-
/O.CON.KMRX.WI.Y.0009.000000T0000Z-090413T2000Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-
NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-
JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-
MCMINN-NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-
EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...
RUTLEDGE...MORRISTOWN...NEWPORT...GREENEVILLE...JOHNSON CITY...
ELIZABETHTON...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...DAYTON...DECATUR...
ATHENS...MADISONVILLE...JASPER...CHATTANOOGA...CLEVELAND...
BENTON...DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...
LEBANON...ABINGDON
1153 AM EDT MON APR 13 2009 /1053 AM CDT MON APR 13 2009/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT /3 PM CDT/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT /3 PM CDT/ THIS
AFTERNOON. 

PERIODS OF GUSTY SOUTHEAST WINDS 20 AND 30 MPH WITH HIGHER GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

&&

$$
000 
WWUS74 KMRX 131858
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
258 PM EDT MON APR 13 2009

...HIGH WIND WARNING IS CANCELLED...

.STRONG WINDS ARE EXPECTED TO CONTINUE TO SLOWLY DIMINISH.

TNZ018-041-043-045-047-072-074-087-132000-
/O.CAN.KMRX.HW.W.0003.000000T0000Z-090413T2000Z/
JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI-
SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-
SOUTHEAST MONROE-
INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK...
ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK
258 PM EDT MON APR 13 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE HIGH
WIND WARNING.

WINDS HAVE DIMINISHED TO BELOW WARNING CRITERIA AND ARE EXPECTED TO
CONTINUE TO SLOWLY DIMINISH.

$$

NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>086-
098>102-VAZ001-002-005-006-008-132000-
/O.CAN.KMRX.WI.Y.0009.000000T0000Z-090413T2000Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-
NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-
JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-
MCMINN-NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-
EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...
RUTLEDGE...MORRISTOWN...NEWPORT...GREENEVILLE...JOHNSON CITY...
ELIZABETHTON...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...DAYTON...DECATUR...
ATHENS...MADISONVILLE...JASPER...CHATTANOOGA...CLEVELAND...
BENTON...DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...
LEBANON...ABINGDON
258 PM EDT MON APR 13 2009 /158 PM CDT MON APR 13 2009/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DIMINISHED TO BELOW ADVISORY CRITERIA AND ARE EXPECTED TO
CONTINUE TO SLOWLY DIMINISH.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this high wind warning went out at Apr 13, 3:30 AM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Apr 13, 3:30 AM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
330 AM EDT MON APR 13 2009

.SHORT TERM (TODAY THROUGH TUESDAY NIGHT)...SURFACE LOW PRESSURE VCNTY
MEMPHIS THIS MORNING. SW-NE JET SEGMENT MOVING THROUGH THE TN VLY
AND INTO THE S APPALACHIANS TONIGHT. ISENTROPIC LIFT HAS BROUGHT LIGHT PCPN
INTO THE MRX CWA. DEEP CONVECTION TO THE SW HAS ROBBED SOME OF THE MOISTURE.
HOWEVER...LIGHT PCPN SHOULD PERSIST THIS MORNING. LATER TODAY MID LEVEL
Q-VECTOR CONVERGENCE PROGGED OVER THE AREA SO DEEPER CONVECTION A BETTER
BET THIS AFTN WITH SOME DESTABILIZATION. PRESSURE GRADIENT TWEEN LOW
AND STANDING SURFACE RIDGE CONTINUES TO TIGHTEN EARLY TODAY. SE
WINDS WILL INCREASE ACROSS THE HIGHER ELEVATIONS AND DOWNSLOPE WINDS
WILL LIKELY BLEED INTO THE FOOTHILLS. NE VALLEY WINDS MAY REMAIN
LIGHT NE FOR A GOOD PART OF THE MORNING. LOW PRESSURE SYSTEM MOVES
NE AND PRESSURE GRADIENT RELAXES TONIGHT. LAYER DRIES OUT SOME THIS
EVENING. COLD FRONT APPROACHES FROM THE WEST OVERNIGHT. WARM AIR
ADVECTION AND MOISTURE CONVERGENCE SUPPORT CONVECTIVE DEVELOPMENT IN
ADVANCE AND ALONG FRONT. THERE IS ALSO SOME WEAK UPPER SUPPORT FOR
TSTM ACTIVITY EARLY TUES. NW FLOW PATTERN TAKES SHAPE LATER TUE
MORNING WITH SCT SHOWERS CONTINUING THROUGH TUE NGT MAINLY ACROSS NE
TN/SW VA. BELOW NORMAL TEMPS TUES NGT BUT CURRENTLY A VALLEY FREEZE
NOT EXPECTED.

.LONG TERM (WEDNESDAY THROUGH SUNDAY)...A FEW SHOWERS MAY LINGER
OVER THE AREA EARLY WEDNESDAY AS A WEATHER SYSTEM EXITS THE AREA.
OTHERWISE...EXPECT A QUIET WEATHER PATTERN EARLY IN THE EXTENDED
WITH HIGH PRESSURE IN CONTROL.  CONFIDENCE REMAINS LOW FOR THE LATER
PART OF THE PERIOD.  MODELS IN POOR AGREEMENT ON THE SYSTEM
APPROACHING THE AREA FOR THE WEEKEND.  HAVE TRENDED FORECAST A BIT
SLOWER WITH LOW POPS SATURDAY/SATURDAY NIGHT AND CHANCE INTO
SUNDAY.  STAYED NEAR GUIDANCE FOR TEMPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             66  52  60  39  67 / 100  70  20  10  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  63  52  60  42  63 / 100  70  40  30  10
OAK RIDGE, TN                       63  50  59  42  63 / 100  70  40  30  10
TRI CITIES AIRPORT, TN              61  48  58  40  61 / 100  70  60  50  20

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR THE FOLLOWING
     ZONES: CHEROKEE...CLAY.

TN...WIND ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR THE FOLLOWING
     ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
     EAST POLK...JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST
     CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.

VA...NONE.
&&

SON/MJB
Hazardous weather outlook, Apr 12, 5:30 AM EDT, 23 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
530 AM EDT SUN APR 12 2009

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-131000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
530 AM EDT SUN APR 12 2009 /430 AM CDT SUN APR 12 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST
VIRGINIA AND EXTREME SOUTHWEST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
HOWEVER...SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA ON
MONDAY AND A STRONG 850MB JET WILL INCREASING WINDS ACROSS THE EAST
TENNESSEE MOUNTAINS MONDAY AFTERNOON.0

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:40 PM EDTWind AdvisoryMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more18 hr

Nearby

High Wind Warnings in Tennessee, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.